# SDR DL72S990713

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 680-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 680 AND 740 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN. INTERNAL HFEC INSPECTION CONFIRMED 43 TOTAL CRACKS ALONG THE PANEL.  THE SKIN LAP SPLICE WAS CUT OUT  ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367029-14AD, REV A.
